MAUDE Adverse Event Report: CHOICESPINE, LLC BLACKHAWK TI CERVICAL SPACER SYSTEM; BLACKHAWK TI ,LORDIC STERILE,16WX14DX8H

CHOICESPINE, LLC BLACKHAWK TI CERVICAL SPACER SYSTEM; BLACKHAWK TI ,LORDIC STERILE,16WX14DX8H
Model Number S-TT10-1614608
Medical Device Problem Code Unintended Collision (1429)
Health Effect - Clinical Code Unspecified Musculoskeletal problem (4535)
Date of Event 06/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
Dr.(b)(6) was doing a acdf procedure with hardware (plate and screws) already in the patient.He expressed difficulty getting the caudal anchor impacted where the existing hardware was.The rep ( (b)(6) ) called (b)(6) while in the case and (b)(6) instructed them to use the single anchor impactor to help the blade deploy.Dr.(b)(6) was able to get both blades deployed and the cam turned for final locking.(b)(6) expressed he didn't think the cam was full locked due to how hard it was to get the anchor fully deployed.Dr.(b)(6) did a revision on the patient (b)(6) 2023 using a globus medical cage and plate.
 
Additional Manufacturer Narrative
Based on the information provided, it is concluded that there was likely interference of the caudal blade with adjacent hardware that caused difficulty with blade deployment and cam locking.This interference also encouraged blade back out post-operatively.On future blackawk ti cases, please ensure that the blades are fully deployed and the cam is fully locked.The confirmation of those steps in that order should result in a successful blocking of the bladed anchors.

Brand Name
BLACKHAWK TI CERVICAL SPACER SYSTEM
Common Device Name
BLACKHAWK TI ,LORDIC STERILE,16WX14DX8H
Manufacturer (Section D)
CHOICESPINE, LLC
400 erin drive
knoxville TN 37919
Manufacturer (Section G)
CHOICESPINE, LLC
400 erin drive
knoxville TN 37919
Manufacturer Contact
tracy huling
400 erin drive
knoxville, TN 37919
8652433967
MDR Report Key17439382
Report Number3005819474-2023-00007
Device Sequence Number14086187
Product Code OVE
UDI-Device Identifier00840996182270
UDI-Public00840996182270
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K203311
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 07/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberS-TT10-1614608
Device Lot Number9775-030
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/01/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale